# SDR R2J2002F00009

- Difficulty date: August 20, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N361MA
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 429SA
- Engine: Garrtt TPE331*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 010A21001103
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,553 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT HORIZONTAL STABILIZER DEICE BOOT REPLACEMENT, INSPECTORS FOUND 8 INCH CRACK UNDER DEICE BOOT ON HORIZONTAL STABILIZER LEADING EDGE SKIN.  PROCEDURE FOR REPAIR FOUND IN MU2 STRUCTURAL SRM.  FIELD APPROVAL OF DATA C/W AND REPAIR MADE.  INSPECTION OF THIS AREA RECOMMENDED WHERE DEICE BOOT REMOVED OR USE (SQUEEZE TEST) TO FIND SOME DEFECTS WITH DEICE BOOT ON.
